Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 23, 2006, 8:59 PM MDT for Washington County, Colorado. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2006, 8:59 PM MDT (02:59 UTC)
- Expired
- Apr 23, 2006, 10:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Washington County, CO
The radar
The Denver radar (KFTG), 125 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 9:04 PM MDT | HAIL 1.25 | 7 Sse Akron, CO | |
| Apr 23, 9:15 PM MDT | HAIL 0.75 | Otis, CO | |
| Apr 23, 9:15 PM MDT | HAIL 1.25 | 10 Se Akron, CO | |
| Apr 23, 9:25 PM MDT | TSTM WND GST 64 | Akron, CO | |
| Apr 23, 9:27 PM MDT | HAIL 1.5 | 2 N Arickaree School, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 240259
SVRBOU
COC121-240400-
/O.NEW.KBOU.SV.W.0005.060424T0259Z-060424T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
859 PM MDT SUN APR 23 2006
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WASHINGTON COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF AKRON
* UNTIL 1000 PM MDT
* AT 856 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 4
MILES WEST OF AKRON TO 7 MILES NORTH OF ELBA TO NEAR THURMAN...OR
ALONG A LINE EXTENDING FROM 4 MILES WEST OF AKRON TO 10 MILES SOUTH
OF AKRON TO 34 MILES NORTHEAST OF LIMON...MOVING EAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THURMAN...
PLATNER...OTIS...ELBA...COPE...ARICKAREE SCHOOL...ANTON AND AKRON.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 4024 10341 4002 10324 3957 10327 3957 10279
3997 10279 4025 10278
$$
GIMMESTAD3 follow-up statements
000
WWUS55 KBOU 240324
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
924 PM MDT SUN APR 23 2006
COC121-240400-
/O.CON.KBOU.SV.W.0005.000000T0000Z-060424T0400Z/
WASHINGTON CO-
924 PM MDT SUN APR 23 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM MDT FOR
EASTERN WASHINGTON COUNTY...
AT 919 PM MDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A LINE
OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF OTIS TO
7 MILES SOUTHWEST OF HYDE TO 6 MILES SOUTHWEST OF COPE...OR ALONG A
LINE EXTENDING FROM 12 MILES EAST OF AKRON TO 18 MILES SOUTHEAST OF
AKRON TO 39 MILES SOUTH OF AKRON...MOVING EAST AT 30 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLATNER...OTIS...COPE AND ARICKAREE SCHOOL.
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
LAT...LON 4024 10313 4004 10313 3958 10308 3957 10279
3997 10279 4025 10278
$$
GIMMESTAD000
WWUS55 KBOU 240345
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
943 PM MDT SUN APR 23 2006
COC121-240400-
/O.CON.KBOU.SV.W.0005.000000T0000Z-060424T0400Z/
WASHINGTON CO-
943 PM MDT SUN APR 23 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM MDT FOR
SOUTHEASTERN WASHINGTON COUNTY...
AT 941 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTH OF HYDE TO YUMA TO 3 MILES SOUTHEAST OF COPE...OR ALONG
A LINE EXTENDING FROM 23 MILES EAST OF AKRON TO 24 MILES EAST OF
AKRON TO 37 MILES NORTHWEST OF BURLINGTON...MOVING EAST AT 30 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COPE.
HAIL FROM ONE TO ONE AND A HALF INCHES IN DIAMETER WAS REPORTED NEAR
ARICKAREE SCHOOL AND ALSO 10 MILES SOUTHEAST OF AKRON WITH THESE
STORMS. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4025 10285 3986 10289 3957 10290 3957 10279
3997 10279 4025 10278
$$
GIMMESTAD000
WWUS55 KBOU 240400
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
959 PM MDT SUN APR 23 2006
COC121-240409-
/O.EXP.KBOU.SV.W.0005.000000T0000Z-060424T0400Z/
WASHINGTON CO-
959 PM MDT SUN APR 23 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
EXPIRED AT 1000 PM MDT...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED INTO YUMA
COUNTY WHERE A SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 1030
PM MDT. AROUND 950 PM QUARTER SIZE HAIL WAS REPORTED IN YUMA...AND
GOLF BALL SIZE HAIL WAS REPORTED 2 MILES EAST OF COPE.
LAT...LON 4025 10285 3986 10289 3957 10290 3957 10279
3997 10279 4025 10278
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:30 PM MDT, 6 hours 29 minutes earlier.
Area forecast discussion, Apr 23, 2:30 PM MDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT SUN APR 23 2006 .SHORT TERM DISCUSSION...FIRST OF SECOND SFC FRONTS ALREADY THROUGH NERN COLORADO AT THIS HOUR. THIS FIRST BOUNDARY LARGELY MARKED BY A WIND SHIFT. SOUTH OF THIS BNDRY VERY LOW RHS/DEWPOINTS AND GUSTY SWLY WINDS. FOR THAT REASON ISSUED A SHORT FUSED RED FLAG WARNING FOR SOUTH PARK...SRN FOOTHILLS AND PALMER DIVIDE. WARNING IN 2 SEGMENTS... ONE PART EXPIRES AT 22Z TODAY...WHILE THE 2ND SEGMENT FOR SOUTH PARK EXPIRES AT 00Z/MON. NOW BACK TO BIG WEATHER CHANGE. A SECOND MUCH STRONG FRONTAL SYSTEM STRETCHING ACROSS SERN WYOMING AT THIS HOUR SLIDES SWRD THRU NERN COLORADO THIS EVENING. 4-5MB/3HR PRES RISES BEHIND THIS FRONT... QUITE IMPRESSIVE FOR THIS TIME OF DAY. UNDER A LOW OVERCAST CURRENT TEMPS 50-75 MILES BEHIND THIS FRONT IN THE MID/UPR 30S. THIS IS THE AIRMASS EXPECTED TO BLANKET NERN COLORADO ON MONDAY. MEANWHILE DEEP UPR TROUGH OVER THE GREAT BASIN MAKE VERY SLOW EASTWARD PROGRESS NEXT 24 HOURS. ACTUALLY MODELS SHOW THE TROUGH AND UPR LOW FILLING AS THEY TRACK EWRD ACROSS WYOMING AND WRN COLORADO ON MONDAY. UPWARD QG FORCING RELATIVELY WEAK AS IT PASSES BY AND MID-LEVEL AIR ROUNDING BOTTOM OF THIS TROUGH LOOKS QUITE DRY. SO MOISTURE FOR PRECIPITATION NEXT 24 HOURS LARGELY TRANSPORTED IN FROM THE NRN AND CNTRL GREAT PLAINS. SHOULD SEE SNOW LEVELS LOWERING TO AROUND 5000-5500 FT MSL AFTER 06Z TONIGHT ALONG THE FRONT RANGE AS CIGS LOWER TO BLOW A THOUSAND FEET AGL OR SO. WILL STICK WITH LIKELY AND CATEGORICAL PCPN PROBABILITIES IN CURRENT FCST FOR ZONES EAST OF THE CONTINENTAL DIVIDE LATE TONIGHT AND MONDAY. HOWEVER...BASED ON CURRENT WX CONDITIONS...HAVE DELAYED HIGHEST POPS UNTIL EITHER LATE EVENING OR AFTER MIDNIGHT. ACCUMULATING SNOW STILL A VERY GOOD BET FOR THE FOOTHILLS WHERE 3-7 INCHES SHOULD ACCUMULATE BY LATE MONDAY AFTERNOON. MEANWHILE NEAR BASE OF FOOTHILLS...OVER THE CHEYENNE RIDGE IN LARIMER CTY...AND ON THE PALMER DIVIDE IN ERN DOUGLAS AND WRN ELBERT CTYS...COULD SEE A COUPLE INCHES OF WET SNOW ACCUMULATING BETWEEN 06Z AND 18Z/MON. HOWEVER... THE DRASTIC DROP IN TEMPERATURES WILL LIKELY BE BIGGEST SHOCK TO OUR SYSTEMS. DO NOT SEE DAYTIME TEMPS ON THE PLAINS CLIMBING ABOVE THE LOWER 40S NEAR THE EASTERN BORDER AND NOT ABOVE THE UPR 30S ALONG THE FRONT RANGE. .LONG TERM DISCUSSION...ANY LIQUID PRECIPITATION OCCURRING MONDAY EVENING SHOULD BE CHANGING OVER TO SNOW SINCE DAYTIME HEATING EFFECT WILL BE GONE. HOWEVER...Q-G FORCING LEFT OVER FROM SHEARING TROUGH IS WINDING DOWN BY MONDAY EVENING SO PRECIPITATION IS EXPECTED TO BE ON THE LIGHT SIDE. CANT RULE OUT SOME ISOLATED STORMS IN THE MOUNTAINS GIVEN INSTABILITY OVER THE HIGHER TERRAIN. BY TUESDAY...AIRMASS DRIES SOMEWHAT AND SUBSIDENCE ASSOCIATED WITH WEAK RIDGING WILL MOVE OVER THE STATE. AS A RESULT...WILL SCALE BACK POPS A BIT AND KEEP THEM MOSTLY CONFINED TO THE HIGHER TERRAIN. THERE IS STILL A LOT OF UNCERTAINTY WITH REGARD TO NEXT POTENTIAL STORM SYSTEM. MOST ENSEMBLE RUNS HAVE TRENDED A BIT SOUTHWARD AND SLOWER WITH SYSTEM. AS A RESULT...WILL REMOVE MOST THURSDAY POPS. EVEN FOR FRIDAY THROUGH SUNDAY...PRECIPITATION CHANCES WOULD BE LIMITED IF STORM SYSTEM EVENTUALLY GETS SHEARED FARTHER SOUTH AS EASTERN U.S. TROUGH DEVELOPS. UNTIL MORE CLARITY DEVELOPS REGARDING THIS STORM...SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS IS APPROPRIATE. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FIRE WEATHER ZONES 216 AND 241 UNTIL 4 PM MDT...AND ZONE 214 UNTIL 6 PM MDT. && BAKER/BARJENBRUCH
Hazardous weather outlook, Apr 23, 11:28 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1128 AM MDT SUN APR 23 2006 COZ030>051-241200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1128 AM MDT SUN APR 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG HEATING AND THE PASSAGE OF A COLD FRONT WILL SPARK A FEW SHOWERS AND THUNDERSTORMS OVER THE FRONT RANGE AND ADJACENT HIGH PLAINS LATER THIS AFTERNOON. INITIALLY SHOWERS MOVING OFF THE FRONT RANGE WILL BE HIGH BASED RESULTING IN LITTLE RAINFALL. BUT AS MOISTURE INCREASES WITH DEEPENING UPSLOPE FLOW...SHOWERS WILL BECOME MORE NUMEROUS...PARTICULARLY OVER AND NEAR THE FRONT RANGE AND WESTERN PORTIONS OF THE PALMER DIVIDE. ISOLATED THUNDERSTORMS FORMING AFTER 4 PM MAY PRODUCE WIND GUSTS TO AROUND 40 MPH AND SMALL HAIL...ESPECIALLY THOSE OVER AND NEAR THE PALMER DIVIDE. TONIGHT A REINFORCING SURGE OF MUCH COOLER AND VERY MOIST AIR WILL BLANKET THE FRONT RANGE AND NORTHEAST PLAINS. RAIN SHOWERS THIS EVENING WILL MIX WITH SNOW ON THE PLAINS AFTER MIDNIGHT. WHEREAS THE FRONT RANGE... PALMER DIVIDE AND HIGHER TERRAIN NORTH OF FORT COLLINS ACCUMULATING SNOWFALL WILL OCCUR AFTER MIDNIGHT. AMOUNTS WILL RANGING FROM 2 TO 5 INCHES IN THE FOOTHILLS...TO A COUPLE INCHES ON THE PALMER DIVIDE AND CHEYENNE RIDGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY COOL AND UNSETTLED WEATHER CAN BE EXPECTED MONDAY AND MONDAY NIGHT. SNOW WILL CONTINUE ALONG THE FRONT RANGE MOUNTAINS AND FOOTHILLS MONDAY WITH ANOTHER 1 TO 3 INCHES OF SNOWFALL. ON THE PLAINS...A MIX OF RAIN AND SNOW CAN BE EXPECTED. TEMPERATURES WILL BE JUST COLD ENOUGH TO BRING A POTENTIAL OF SOME LIGHT SNOW ACCUMULATIONS TO ELEVATIONS ABOVE 5000 FEET. AT THIS TIME...IT APPEARS LOCATIONS OVER THE PALMER DIVIDE...CHEYENNE RIDGE...AND NEAR THE FOOTHILLS COULD SEE AN INCH OR TWO OF SLUSHY ACCUMULATION ON VEGETATED SURFACES. IT WILL BE DRIER ON TUESDAY BUT REMAIN QUITE COOL. TEMPERATURES WILL THEN RETURN TO NEAR NORMAL LEVELS BY MIDWEEK WITH POTENTIAL FOR ANOTHER STORM SYSTEM AND SHOWERS AND THUNDERSTORMS BY LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BAKER/BARJENBRUCH
In the hours before
Local storm report, Apr 23, 6:42 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
642 PM MDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 8 E COMMERCE CITY 39.81N 104.77W
04/23/2006 M1.00 INCH DENVER CO AMATEUR RADIO
0555 PM HAIL 3 SSE DENVER 39.69N 104.94W
04/23/2006 M0.75 INCH DENVER CO TRAINED SPOTTER
0552 PM HAIL 6 WSW DENVER 39.69N 105.07W
04/23/2006 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
0550 PM HAIL 2 S DENVER 39.70N 104.96W
04/23/2006 M1.25 INCH DENVER CO TRAINED SPOTTER
0550 PM HAIL 3 S DENVER 39.68N 104.96W
04/23/2006 M1.00 INCH DENVER CO TRAINED SPOTTER
0548 PM HAIL 1 W DENVER 39.73N 104.98W
04/23/2006 M0.75 INCH DENVER CO TRAINED SPOTTER
0547 PM HAIL GOLDEN 39.74N 105.21W
04/23/2006 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINLocal storm report, Apr 23, 8:07 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
807 PM MDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 5 N AURORA 39.77N 104.81W
04/23/2006 M1.00 INCH ADAMS CO TRAINED SPOTTER
0740 PM HAIL 3 SSE DENVER 39.69N 104.94W
04/23/2006 M1.00 INCH DENVER CO TRAINED SPOTTER
0737 PM HAIL AURORA 39.70N 104.81W
04/23/2006 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0730 PM HAIL 2 S DENVER 39.70N 104.96W
04/23/2006 M0.75 INCH DENVER CO TRAINED SPOTTER
0727 PM HAIL 1 W DENVER 39.73N 104.98W
04/23/2006 M0.88 INCH DENVER CO TRAINED SPOTTER
0709 PM HAIL 2 NW CHATFIELD RESERVOI 39.58N 105.09W
04/23/2006 M1.00 INCH JEFFERSON CO TRAINED SPOTTER
0708 PM HAIL 4 SE JEFFERSON 39.34N 105.75W
04/23/2006 M0.75 INCH PARK CO TRAINED SPOTTER
0705 PM HAIL 3 W LITTLETON 39.59N 105.07W
04/23/2006 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
0633 PM HAIL 8 E COMMERCE CITY 39.81N 104.77W
04/23/2006 M1.00 INCH DENVER CO AMATEUR RADIO
0555 PM HAIL 3 SSE DENVER 39.69N 104.94W
04/23/2006 M0.75 INCH DENVER CO TRAINED SPOTTER
0552 PM HAIL 6 WSW DENVER 39.69N 105.07W
04/23/2006 M0.75 INCH JEFFERSON CO TRAINED SPOTTER
0550 PM HAIL 2 S DENVER 39.70N 104.96W
04/23/2006 M1.25 INCH DENVER CO TRAINED SPOTTER
0550 PM HAIL 3 S DENVER 39.68N 104.96W
04/23/2006 M1.00 INCH DENVER CO TRAINED SPOTTER
0548 PM HAIL 1 W DENVER 39.73N 104.98W
04/23/2006 M0.75 INCH DENVER CO TRAINED SPOTTER
0547 PM HAIL GOLDEN 39.74N 105.21W
04/23/2006 M0.88 INCH JEFFERSON CO TRAINED SPOTTER
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 6:25 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 35 min |
| Apr 23, 6:55 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 50 min |
| Apr 23, 7:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.